Topological relation preserving streamline compression based on B-spline curves with bounded error

Donghan Liu, Wenke Wang. Topological relation preserving streamline compression based on B-spline curves with bounded error. J. Visualization, 25(1):111-125, 2022. [doi]

@article{LiuW22-5,
  title = {Topological relation preserving streamline compression based on B-spline curves with bounded error},
  author = {Donghan Liu and Wenke Wang},
  year = {2022},
  doi = {10.1007/s12650-021-00785-9},
  url = {https://doi.org/10.1007/s12650-021-00785-9},
  researchr = {https://researchr.org/publication/LiuW22-5},
  cites = {0},
  citedby = {0},
  journal = {J. Visualization},
  volume = {25},
  number = {1},
  pages = {111-125},
}